World Library  


Add to Book Shelf
Flag as Inappropriate
Email this Book

A Survey of Tables of Probability Distributions

By Olkin, I.

Click here to view

Book Id: WPLBN0003156174
Format Type: PDF eBook :
File Size:
Reproduction Date: 2011

Title: A Survey of Tables of Probability Distributions  
Author: Olkin, I.
Volume: Volume: 110
Language: English
Subject: continuous univariate distributions, probability distributions
Collections: Periodicals: Journal and Magazine Collection, Periodicals: Journal and Magazine Collection
Historic
Publication Date:
2005
Publisher: National Institute of Standards and Technology

Citation

APA MLA Chicago

I, O. (2005). A Survey of Tables of Probability Distributions. Retrieved from http://www.ebooklibrary.org/


Description
Description: Journal of Research of the National Institute of Standards and Technology

 

Click To View

Additional Books


  • Plos One : Enrichment of Gabarap Relativ... (by )
  • Journal of Political Economy : 1911 Feb.... Volume Vol.11 (by )
  • Pulp and paper magazine of Canada; Volum... 
  • Journal of Political Economy : 1911 Feb.... Volume Vol.11 (by )
  • The General Magazine Vol20I2, Vol. 20, I... Volume Vol. 20, Issue 2 (by )
  • The General Magazine Vol20I1, Vol. 20, I... Volume Vol. 20, Issue 1 (by )
  • Detroit Journal Year Book : Issue 3-Jan Volume Issue 3-Jan (by )
  • Journal of Political Economy : 1911 Jan.... Volume Vol.11 (by )
  • Pulp and paper magazine of Canada; Volum... 
  • Journal of Political Economy : 1911 Jan.... Volume Vol.11 (by )
  • Commercial Space Transportation Quarterl... (by )
  • Plos One : Salinity Tolerance of Picochl... (by )
Scroll Left
Scroll Right

 



Copyright © World Library Foundation. All rights reserved. eBooks from World eBook Library are sponsored by the World Library Foundation,
a 501c(4) Member's Support Non-Profit Organization, and is NOT affiliated with any governmental agency or department.